Fixed-Point Results on Complete <em class="a-plus-plus">G</em>-Metric Spaces for Mappings Satisfying an Implicit relation of New Type

  • A.-M. Patriciu
  • V. Popa

Abstract

We prove general fixed-point theorems (generalizing some recent results) in a complete G-metric space.
Published
25.06.2013
How to Cite
PatriciuA.-M., and PopaV. “Fixed-Point Results on Complete <em class="a-Plus-plus">G</Em&gt;-Metric Spaces for Mappings Satisfying an Implicit Relation of New Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 814–821, http://umj.imath.kiev.ua/index.php/umj/article/view/2466.
Section
Research articles